MathSciNet Relay Station
MathSciNet bibliographic data
MR4436 62.0X
von Neumann, J.; Kent, R. H.; Bellinson, H. R.; Hart, B. I. The mean square successive difference. Ann. Math. Statistics 12, (1941). 153–162.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement